# SDR HALA2022060600217

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,397 hours, 5,286 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 OIL SMELL IN CABIN W/ RH PACK RUNNING. CORRECTIVE ACTION: REMOVED #2 PACK (RH) PER AMM 21-52-41. DUE TO OIL SMELL IN CABIN, FOUND MULTIPLE PACK COMPONENTS CONTAMINATED. ASSEMBLED ASSOCIATED PACK COMPONENTS OFF WING, INSTALLED ASSOCIATED PACK COMPONENTS ONTO ACFT. LEAKS CHECKS GOOD. REINSTALLED PANELS 192PB & 192MB. (8461972)
